# SDR A6WA200740536

- Difficulty date: September 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD AT FS 202.75 LOWER LT CORNER SKIN IS CRACKED AROUND BULKHEAD FITTING FOR RT INBOARD BRAKE LINE.  MAINTENANCE CUT AWAY DAMAGED SECTION OF WEB AND INSTALLED REPAIR DOUBLE IAW BSC EO 601R-53-12837.  (M)
